i used posinor two 3 days after my periods after unprotected sex.A week later i got withdrawal beleeding which lasted for four days.am two days late on my periods.could i have gotten pregnant even after withdrwal bleeding(i havent had unprotected sex since then).Kindly reply.am abit worried.
Welcome to healthcaremagic.com.It is highly unlikely to get pregnant after a withdrawal bleed of 4 days duration.In future please refrain from having unsafe sex to avoid unwanted stress and strain and also unwanted pregnancy.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Took nordette after having an unprotected sex. 4pills for the first dosage and another 4 for the second dose then i already stopped taking it. After a week have an unprotected sex again then took nordette again, same thing with the first. After how many days im having a bleeding. Is this my menstrual period or just a withdrawal bleeding? Could i still get pregnant?
I give birth in Feb. and Mar. came around and I had a super normal five day bleeding period, and now it s time for my second, my period started off normal just a bit of pinkish color followed by brownish for two days. I am in fact been breastfeeding and I m not on birth control or any other drugs . Also my periods before pregnancy were always right on and always normal. Another thing my boyfriend and I have also been having sex since 3 weeks after birth and we don t use condons. He uses the pull out men. Could I be pregnant , should I set up a doctor s appointment? oh and he didn t cum in me either. Thanks please help.
My boyfriend and I had sex without a condom about 2 weeks ago. We used the withdrawal method each of the three times. I remember actually going pee and white stuff coming out in my urine right after. He told me that he did not leak inside of me, but I wonder if he accidently did. I actually had to go to the doctor the same day for a pap test to get on birth control and he told me that I was most fertile that day and the next. I seemed to have a lot of discharge after that. More than usual. Not only that, but I was extremely fatigued that next week. About a week after I went to the doctor, I had two drops of blood in my underwear. My boyfriend and I had sex the day before, but I never had bleed before when we did it. My breasts started hurting about 5-6 days ago and my period is not due for another 5 days. They still hurt.. I know that this is abnormal because my breasts NEVER start hurting that far ahead of time. My period is always regular about 30-32 days. My last menstrual period was March 25. Is it possible that I could be pregnant?
I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.
Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris
A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N
My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.
Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...
Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...